# SDR HEEA968134

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010427101
- Condition: Loose
- Location: M/R
- Part time: 43 hours
- Component: 412010405109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING UNSTAKED. PART SCRAPPED LOCALLY.
